# SDR SWAA2023092604138

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,214 hours, 43,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Torn
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ESCAPE SLIDE TORN<[01] R&R FE SLIDE PER MT 725-61-06 FE
